MAUDE Adverse Event Report: STRYKER GMBH T2 ALPHA FEMUR ANTEGRADE - FEMORAL NAIL GT, RIGHT D12X360MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH T2 ALPHA FEMUR ANTEGRADE - FEMORAL NAIL GT, RIGHT D12X360MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 23331236S
Medical Device Problem Codes Malposition of Device (2616); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Perforation (2001)
Date of Event 02/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "the lag screw of the t2alphagt was not seated within the screw hole, resulting in femoral shortening when the patient applied weight postoperatively, causing the proximal end of the nail to protrude from the femur.".
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could be confirmed, since the provided x rays clearly shows the implant protruding out of femur.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.Hcp opinion was taken on the provided x rays which concluded that the event likely occurred due to improper seating positioning of the lag screws.Femoral shortening and subsequent proximal nail protrusion could occur if both lag screws were positioned adjacent to the nail rather than properly seated within the intended screw holes.It was further noted that the procedure may not have been performed correctly and that verification of k wire, drill, and lag screw positioning using sufficient fluoroscopic views should have been performed prior to completion of the procedure.The hcp additionally commented that the postoperative radiographs demonstrate lag screws in a different orientation compared with the distal screws, and the apparent divergence non parallel orientation of the lag screws should have been recognized intraoperatively, as the screws are generally expected to follow a consistent trajectory.Based on the hcp remarks and currently available postoperative radiographic findings, the event appears potentially associated with lag screw positioning and or engagement related factors, which may have contributed to construct instability and subsequent femoral shortening with nail protrusion under postoperative loading.However, the available postoperative radiographs alone do not allow definitive confirmation of the exact root cause, and further correlation with intraoperative imaging, procedural details, and additional device assessment would be required for conclusive determination.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
T2 ALPHA FEMUR ANTEGRADE - FEMORAL NAIL GT, RIGHT D12X360MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA GMBH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24670489
Report Number0008031020-2026-00454
Device Sequence Number14716353
Product Code HSB
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203819
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number23331236S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown